On a converse of Ky Fan inequality

Slavko Simić

Kragujevac Journal of Mathematics (2010)

  • Volume: 33, Issue: 33, page 95-99
  • ISSN: 1450-9628

How to cite


Slavko Simić. "On a converse of Ky Fan inequality." Kragujevac Journal of Mathematics 33.33 (2010): 95-99. <http://eudml.org/doc/252970>.

author = {Slavko Simić},
journal = {Kragujevac Journal of Mathematics},
language = {eng},
number = {33},
pages = {95-99},
publisher = {Prirodno-matematički fakultet Kragujevac},
title = {On a converse of Ky Fan inequality},
url = {http://eudml.org/doc/252970},
volume = {33},
year = {2010},

AU - Slavko Simić
TI - On a converse of Ky Fan inequality
JO - Kragujevac Journal of Mathematics
PY - 2010
PB - Prirodno-matematički fakultet Kragujevac
VL - 33
IS - 33
SP - 95
EP - 99
LA - eng
UR - http://eudml.org/doc/252970
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.